Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had sex. Took Citalopram. Having headache, and severe migraine. What are the findings and required treatment?

Hi Doc! I am a 20 year old guy, from Brighton, UK. I had unprotected sex with a girl on 23rd March 2013. My penis hurt a lot after that, as it was my first time. It doesn't hurt anymore, but it did about 2 days ago. I don't really get any sensation while urinating though. Since yesterday, I have been having headache, and severe migraine. I think, I have fever too. I just checked my temperature and it was 99.7 degrees Fahrenheit. Is it possible that I have contracted HIV? She didn't tell me if she had a STI or not. I am not with her anymore, as we had a fight and kind of broke up. Should I have a checkup with my GP tomorrow? I have lost interest in doing anything, and feel very fatigued. That may be also due to the after effects of the Citalopram tablets which I had been taking for 8 months. I don't have any spots or rashes on my penis. Although, I have got some acne on my back. I hope you could help. Thanks a lot!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Single unprotected sexual intercourse with an infected individual may result in transmission of infection. But the incubation period of HIV is not so small it usually takes at least 3 months to show tests positive and to start showing symptoms. One thing you can do is to get the HIV status of that girl checked in consent of her. If she comes negative then there is no need to worry. Second is to wait for few more weeks and get your HIV RNA PCR test done, as it can detect the possibility of infection. As you are taking escitalopram for anxiety continue to take it and don't stop abruptly it will be beneficial to you. The symptoms lek no sensation, rashes on back are not due to HIV. Also migraines are occurring because of stress.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor